Mathematical modeling of blood flow in arterial bifurcations

Karl Perktold, Gerhard Rappitsch, Michael Hofer, Michael Löw, Morton H. Friedman

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)377-378
JournalZeitschrift für angewandte Mathematik und Mechanik
Volume5
Publication statusPublished - 1996

Cite this

Mathematical modeling of blood flow in arterial bifurcations. / Perktold, Karl; Rappitsch, Gerhard; Hofer, Michael; Löw, Michael; Friedman, Morton H.

In: Zeitschrift für angewandte Mathematik und Mechanik, Vol. 5, 1996, p. 377-378.

Research output: Contribution to journalArticleResearchpeer-review

Perktold, Karl ; Rappitsch, Gerhard ; Hofer, Michael ; Löw, Michael ; Friedman, Morton H. / Mathematical modeling of blood flow in arterial bifurcations. In: Zeitschrift für angewandte Mathematik und Mechanik. 1996 ; Vol. 5. pp. 377-378.
@article{5f224da97eb04a0a985c5561f1c37127,
title = "Mathematical modeling of blood flow in arterial bifurcations",
author = "Karl Perktold and Gerhard Rappitsch and Michael Hofer and Michael L{\"o}w and Friedman, {Morton H.}",
year = "1996",
language = "English",
volume = "5",
pages = "377--378",
journal = "Zeitschrift f{\"u}r angewandte Mathematik und Mechanik",
issn = "0044-2267",
publisher = "Wiley-VCH",

}

TY - JOUR

T1 - Mathematical modeling of blood flow in arterial bifurcations

AU - Perktold, Karl

AU - Rappitsch, Gerhard

AU - Hofer, Michael

AU - Löw, Michael

AU - Friedman, Morton H.

PY - 1996

Y1 - 1996

M3 - Article

VL - 5

SP - 377

EP - 378

JO - Zeitschrift für angewandte Mathematik und Mechanik

JF - Zeitschrift für angewandte Mathematik und Mechanik

SN - 0044-2267

ER -